Integral formulas on projective space and the radon transform of Gindikin-Henkin-Polyakov.

Título inglés Integral formulas on projective space and the radon transform of Gindikin-Henkin-Polyakov.
Título español Fórmulas integrales sobre un espacio proyectivo y la transformación de radón de Gindikin-Henkin-Polyakov.
Autor/es Berndtsson, Bo
Organización Sch. Math. Chalmers Univ. Technol., Goteborg, Suecia
Revista 0214-1493
Publicación 1988, 32 (1): 7-41, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We construct a variant of Koppelman's formula for (0,q)-forms with values in a line bundle, O(l), on projective space. The formula is then applied to a study of a Radon transform for (0,q)-forms, introduced by Gindikin-Henkin-Polyakov. Our presentation follows along the basic lines of Henkin-Polyakov [3], with some simplifications.
Clasificación UNESCO 120402
Palabras clave español Formas diferenciales ; Cohomología
Código MathReviews MR0939766
Código Z-Math Zbl 0659.32008
Icono pdf Acceso al artículo completo